# SDR ASAA1057790

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 12,016 hours, 3,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED PRIOR TO TAKEOFF.  PERFORMED FMC DISAGREE QRH PROCEDURE.  NORMAL OPERATION RE-STORED.
